Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Addiction. 2003 Mar;98(3):365-8.

Death following ingestion of MDMA (ecstasy) and moclobemide.

Author information

  • 1Department of Forensic Medicine, University of Helsinki, Finland. erkki.o.vuori@helsinki.fi

Abstract

Four deaths following the ingestion of moclobemide and MDMA ('ecstasy') are described. The probable cause of death in each case was serotonin syndrome as a result of an interaction between the two drugs. As none of the victims had been prescribed moclobemide it seems that each had taken the drug to enhance the effects of MDMA, with fatal consequences. Warnings are needed against misinformed attempts to potentiate the pharmacological effects of illicit drugs.

PMID:
12603236
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Blackwell Publishing
    Loading ...
    Write to the Help Desk